Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Kwang-Hyun Cho 3 Articles
Transient Change of Electrocardiogram in Two Young Women With Salicylate Intoxication - Two Cases Report -
Je-Sung You, Jong-Woo Park, Young-Hwan Choi, Young-Soon Cho, Kwang-Hyun Cho, Jun-Seok Park, Sung-Pil Chung, Hahn-Shick Lee
J Korean Soc Clin Toxicol. 2006;4(1):44-47.   Published online June 30, 2006
  • 80 View
  • 1 Download
AbstractAbstract PDF
Symptoms of aspirin overdose may vary from acid-base disturbance, electrolyte abnormality, non-cardiogenic pulmonary edema, chemical hepatitis, seizure to cardiac toxicity. Cardiac adverse effects from aspirin are uncommon but there are reports of arrhythmia, cardiopulmonary arrest, and myocardial infarction. We report 2 cases of young women with aspirin overdose who exhibited ischemic changes on their ECGs a few hours after the ingestion with spontaneous recovery in a few days. First case, a 29 year old woman, presented to the emergency department 6 hours after ingesting 250 tablets of aspirin (325 mg/T). On examination, the temperature was $36.3^{circ}C$: blood pressure, 105/72mmHg; Pulse, 111/min and respiratory rate, 24/min. Second case, a 27 year old woman, an hour after ingesting 60 tablets (325mg/T). On examination, the temperature was $36.0^{circ}C$: blood pressure, 102/72 mmHg; pulse, 89/min and respiratory rate, 25/min. In both cases, ECG after 6 hours of ingestion had sinus tachycardia and developed T wave inversion on the anterior leads in the following ECGs. Their initial serum salicylate levels after 6 hours of ingestion were 71.2 mg/dL and 28.4 mg/dL respectively. These salicylate levels were resolving when these ECGs were observed. The ECG changes resolved in the following days and they were discharged without any further symptoms. Further studies are needed, but for the time being, when dealing with salicylate overdose, transient cardiac depression should be kept in mind to avoid adverse ischemic cardiac events.
Mass Poisoning with Veratrum Grandiflonum
Hyung-Min Lee, Jun-Seok Park, Kwang-Hyun Cho
J Korean Soc Clin Toxicol. 2005;3(2):114-118.   Published online December 31, 2005
  • 70 View
  • 0 Download
AbstractAbstract PDF
Ingestion of plant material rarely manifest in clinical intoxication. This is due to the relatively low toxicity of most plants in Korea. But, veratrum is an important plant on account of its highly toxic alkaloids. Five cases of Veratrum grandiflonum mass poisoning are described. Clinical symptoms occurred quickly, within 30 min. Vomiting, a fall in blood pressure and bradycardia was observed. Treatments in the emergency department included gastric lavage, activated charcoal, and administration of atropine and dopamine for bradycardia and hypotension. Although one of them experienced profound hypotension, bradycardia and mental change, the outcomes were favorable in all cases, producing a complete cure without any sequellae at discharge.
Reactive Airways Dysfunction Syndrome (RADS) from Chlorine Gas Releasing Cleaning Agents
Kwang-Hyun Cho, Seung-Hwan Kim, Young-Soon Cho, Hahn-Shick Lee, Joon-Seok Park
J Korean Soc Clin Toxicol. 2005;3(1):60-62.   Published online June 30, 2005
  • 76 View
  • 1 Download
AbstractAbstract PDF
A previously healthy 57-year-old woman with dyspnea and wheezing presented to the emergency department a few minutes after exposure to unknown gas from mixing bleach (sodium hypochlorite) and cleaning agent (hydrochloric acid) at work place. Initial physical examination revealed severe wheezing on both whole lung fields, but the chest radiograph was normal. Arterial blood gas analysis showed only moderate hypoxemia. The patient was treated with oxygen, $eta$adrenergic bronchodilators, antihistamines and corticosteroids, after then symptoms were improved. And the patient discharged against medical advice. We report a rare case of reactive airways dysfuntion syndrome from chlorine gas exposure.

JKSCT : Journal of The Korean Society of Clinical Toxicology